Liquid-fast relief that controls coughs up to eight hours in a convenient and portable Liqui-Gels format. This non-drowsy formula contains no alcohol or sucrose.
Relieves : Dry Coughs
Medicinal Ingredients: Each liquid-filled capsule contains: Dextromethorphan Hydrobromide (15 mg) - Cough Suppressant (Controls coughs due to colds for up to 8 hours)
Non-medicinal Ingredients: Coconut oil, FD&C blue no. 1, FD&C red no. 40, gelatin, glycerin, mannitol, pharmaceutical ink, polyethylene glycol, povidone, propyl gallate, propylene glycol, sorbitol, sorbitol anhydrides, water.